## Fourteenth Northeast Probability Seminar

Thursday and Friday November 19th and 20th, 2015 This conference is supported by the NSF

Thursday, Nov. 19th Room 912/914 of the Kimmel Center at NYU:

Morning Session: Chair, S.R.Srinivasa Varadhan (Courant Institute)

9:00 — 10:00 am Registration, light refreshments

10:00 — 11:00 am **Jean-François Le Gall** (University Paris-Sud Orsay)

"First-passage percolation on random planar graphs."

11:00 — 11:30 pm break

The talk of Sandrine Péché has been cancelled

11:30 — 12:30 pm **Mykhaylo Shkolnikov** (Princeton University)

"Edge of beta ensembles and the stochastic Airy semigroup"

12:30 — 2:15 pm Lunch break

Afternoon Session: Chair, Daniel Ocone (Rutgers)

2:15 — 3:15 pm 10-15 minute informal talks and discussion, including:

Yu Gu (Stanford) Scaling limits in stochastic homogenization

**Qi Feng** (Purdue) Log-Sobolev inequalities on the horizontal path space

of a totally geodesic foliation

Konstantin Matveev (Harvard) q-randomized RSK's and random polymers Fan Ny Shum (UConn) Stabilization by noise of a  $C^2$ -valued coupled system

3:15 — 3:30 pm break

3:30 — 4:30 pm 10-15 minute informal talks and discussion, including:

Andrey Sarantsev (UC Santa Barbara) Infinite systems of competing Brownian particles Jiange Li (Delaware) Optimal concentration of information content

under convex measures

Reza Gheissari (NYU) Conformal invariance and lattice fields of the Ising model
Eyal Neuman (Rochester)Discrete SIR Epidemic Processes and their Relation
to Extreme Values of Branching Random Walk

4:45 — 5:45pm Conference Reception

Courant Institute, 13th Floor Lounge

6:00pm Conference Dinner

Mocha Burger

496 Laguardia Place, (between Houston and Bleeker)

## Friday, Nov. 20th Room 109 of the Courant Institute, NYU:

Morning Session: Chair, Ivan Corwin (Columbia University)

9:00 — 9:30 am Registration, light refreshments

9:30 — 10:30 am **Francis Comets** (Université Paris Diderot)

"Localization in one-dimensional log-gamma polymers"

10:30 — 11:00 am break

11:00 — 12:00 **Jian Ding** (University of Chicago)

"Some geometric aspects for two-dimensional Gaussian free fields."

12:00 — 1:45 pm Lunch break

Afternoon Session: Chair, Louis-Pierre Arguin (CUNY),

1:45 — 2:45 pm 10-15 minute informal talks and discussion, including:

Insuk Seo (NYU) Large Deviation Principle for Interacting Brownian Motions

Joe P. Chen (UConn) Current large deviations in the boundary-driven

symmetric simple exclusion process on the Sierpinski gasket

Mickey Salins (Boston University) The Smoluchowski-Kramers approximation and large deviations for the stochastic wave equation

**Aukosh Jagannath** (NYU) The Parisi variational problem for mixed p-spin glasses

2:45 - 3:00 pm break

3:00 — 4:00 pm 10-15 minute informal talks and discussion, including:

Moumanti Poder (NYU) Probability of any given neighbourhood of the root, conditioned on the tree being infinite

Kei Kobayashi (UT Knoxville) Numerical approximation of stochastic differential equations driven by a time-changed Brownian motion

Hugo Panzo (UConn) A two-parameter scaled Brownian penalization Zsolt Pajor Gyulai (NYU) Dynamical systems perturbed by a diffusion driven by a null-recurrent fast motion.